# SDR AALA20140621013

- Difficulty date: June 21, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 41,830 hours, 17,076 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT NR 1 DOOR AIR LEAK.  FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  REMOVED DEBRIS FROM RT NR 1 DOOR SILL AREA.  ACCOMPLISHED PRESSURIZATION SYS GND TEST WITH NO FAULTS FOUND CLOSED.
